# SDR AALA201605199006

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 11,193 hours, 4,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED & ACFT WAS GNDED.  FLIGHT CREW REPORTED A BURNING RUBBER SMELL FROM ROW 23 THROUGH AIR VENTS, PROGRESSIVELY GETTING STRONGER.  THE FLIGHT CREW DECLARED AN EMER & DIVERTED WHERE THE ACFT LANDED SAFELY.  ACCOMPLISHED CABIN AIR QUALITY CARD 26L00021001 & ECS DECONTAMINATION 26L00021004, VERIFIED NO ODORS NOTED THROUGHOUT CABIN & FLIGHT DECK.  RETURNED THE ACFT BACK TO SERVICE.
